# SDR 9WGA2022062141201

- Difficulty date: June 21, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 76,563 hours, 15,696 cycles
- Engine: Ge CF680C2D1F
- Engine time: 57,746 hours, 11,850 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Abnormal
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TAIL PUMPS LOW, ALT PUMPS LOW, ENGINE 2 SHUTDOWN IN FLIGHT.   FOUND FSC FAULTING. REPLACED AFSC, FSC AND FSC CONTROL PANEL. OPS TEST FOUND NORMAL. ACCOMPLISHED MPA RUN OF ALL 3 ENGINES TO ENSURE PUMPS ARE WORKING IAW AMM 28-22-00 AND AMM 71-00-00. ALL TEST FOUND NORMAL.
